MAUDE Adverse Event Report: ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. PORT-A-CATH IMPLANTABLE ACCESS SYSTEM; PORT AND CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. PORT-A-CATH IMPLANTABLE ACCESS SYSTEM; PORT AND CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Catalog Number 21-4483-24
Medical Device Problem Codes Break (1069); Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.Initial reporter phone number was (b)(6).
 
Event or Problem Description
It was stated in the report that experienced subcutaneous leakage from the infusion the day after port placement, after the doctor examined the situation and reopened the surgical incision to remove the port, it was found that the catheter was broken, so the product was replaced for use.
 
Additional Manufacturer Narrative
D9: date returned to mfg.: 12/17/2025.D3 - mfg establishment name, h3 and h6.Codes: updated.Device evaluation: received one (1) used product.As received, one of the port bodies was observed to contain a segment of a torn catheter at the port connector.This port body is tied to the reported lot number.Additionally, two catheters were returned, each of differing o.D.Sizes.No other damages or anomalies were observed.The complaint of breakage/cut was confirmed.The probable cause was unknown.A device history record (dhr) review reported no discrepancies or non-conformances during the manufacturing of the reported lot number.

Brand Name
PORT-A-CATH IMPLANTABLE ACCESS SYSTEM
Common Device Name
PORT AND CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key23715416
Report Number3012307300-2025-12880
Device Sequence Number10401816
Product Code LJT
UDI-Device Identifier10610586032776
UDI-Public(01)10610586032776(17)290804(10)6053802
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K072657
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number21-4483-24
Device Lot Number6053802
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2025
Supplement Date Received by Manufacturer01/29/2026
Initial Report FDA Received Date12/04/2025
Supplement Report FDA Received Date02/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale
Patient Weight67 KG